# SDR ABXA030158

- Difficulty date: April 2, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- Aircraft time: 54,861 hours, 58,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 59242741
- Condition: Cracked
- Location: Lt Mgl Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LATERAL CONTROL MIXER BRACKET CRACKED.  REPLACED LEFT LATERAL CONTROL MIXER IAW DC-9 MM.
